# SDR 95ZZZX4199

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly 2A34C203
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D7015C87
- Condition: Cracked
- Location: Nr 2 Socket
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HUB FOUND CRACKED IN THREADS OF BLADE SOCKET NR 2.  HUB HAS BEEN SCRAPPED.
